what could be done for redness on buttocks due to hyuloronic acid buttocks injections. its not and infection i even got an MRI done everything is fine and plastic surgeons say they can see the redness but they can't feel the product my buttocks are very soft feel very natural i have no pain no infection just redness and looks like vruising between my butt cheeks, and as time goes by my buttocks keep going more and more to normal size but redness is still there, what do you guys suggest i do?
What Should I Do About the Redness On My Buttocks After Hyaluronic Acid Injections? (photo)
Doctor Answers 2
Need more detailed information and accurate history to be able to advise. You also need to do the same with the plastic surgeons treating you.
Have a question? Ask a doctor
Redness of Buttocks after "Hyaluronic Acid" injections
Although your photo is useful, your questions did not disclose WHERE you were treated, WHO injected you and with WHAT hyaluronic product and finally, WHEN were you treated. If you were treated in the USA, I SERIOUSLY doubt you were treated with a FDA approved hyaluronic acid (Restylane, Perlane, Juvederm etc).; At 500 dollars a cc, injecting a few hundred cc's of the genuine filler would be EXTREMELY expensive. That would suggest you were injected with God knows what. Moreover, redness (or RUBOR in Latin) is a classic sign of inflammation which MAY be associated with infection, but does not have to be. You can have infection without warmth (CALOR) or pain (DOLOR) and unless you had a roaring infection (which produced gas or tissue changes, as may be seen in Fleshh Eating bacterial infections (Necrotizing Fascitis) you may not see a mild infection on a MRI.
At this point, since all the alternatives are poor, especially with an unkown filler, the only option is to watch and see. If you can get the exact identity of the filler from the person who treated you that would be VERY useful.
Peter A Aldea, MD